# SDR AALA20060375

- Difficulty date: June 11, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32185831
- Condition: Stuck
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF SAW AND SMELLED SMOKE AND FUMES IN COCPIT AND CABIN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND LEFT HAND PACK TEMPERATURE VALVE STUCK OPEN.  REPLACED LEFT TEMPERATURE CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
